Illinois, 2026Tornadoes and Hail in Illinois, February 19, 2026
February 19, 2026 · NWS ILX · 32 events in 10 counties and zones
A surface low lifted northeastward across Missouri towards the Illinois-Iowa border during the afternoon and evening of February 19th. A warm front extended east from the low into southeast Illinois.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- $710,000
- Crop damage
- None recorded
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A surface low lifted northeastward across Missouri towards the Illinois-Iowa border during the afternoon and evening of February 19th. A warm front extended east from the low into southeast Illinois. In response to this system, scattered supercell thunderstorms developed across central and southeast Illinois, with the greatest coverage being in the general vicinity of the I-70 corridor. Environmental conditions supported all severe hazards, including large hail up to 2.5 inches in diameter, damaging winds, and tornadoes, with a total of eight tornadoes occurring in the NWS Lincoln coverage area. Most of these tornadoes were brief, and none were stronger than EF-1, but one serious injury occurred in Crawford County as a result of a tornado. Another indirect injury occurred on I-57 in Effingham County when thunderstorm winds contributed to a multi-vehicle accident.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Feb 19, 2:46 PM CST, 30 minutes earlier. Its key messages:
- The primary focus for severe weather this afternoon will be along and south of a Shelbyville to Paris line where there is a greater than 10% chance for tornadoes.
- Strong westerly winds will develop tonight into Friday morning. Peak gusts will generally range from 35-45mph: however, there is a 30-40% chance of gusts exceeding 45mph.
Area forecast discussion, Feb 19, 2:46 PM CST, 30 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
246 PM CST Thu Feb 19 2026
.KEY MESSAGES...
- The primary focus for severe weather this afternoon will be
along and south of a Shelbyville to Paris line where there is a
greater than 10% chance for tornadoes.
- Strong westerly winds will develop tonight into Friday morning.
Peak gusts will generally range from 35-45mph: however, there is
a 30-40% chance of gusts exceeding 45mph.
&&
.SHORT TERM... (Tonight through Friday)
Issued at 246 PM CST Thu Feb 19 2026
20z/2pm surface analysis shows a 995mb low east of Kansas
City...with a pronounced dryline arcing southeastward into the
Ozarks. Convection that fired ahead of the system in the Saint
Louis metro earlier today has weakened as it has tracked E/NE
along/south of I-70 over the past few hours. Still need to keep an
eye on these cells for the balance of the afternoon as the
atmosphere across southeast Illinois is moderately unstable
(1000-1500J/kg SBCAPEs) and highly sheared (0-6km bulk shear of
60-80kt): however, weak capping/warm air aloft has so far kept the
storms at bay. Once mid-level cooling associated with an
approaching short-wave trough arrives, scattered thunderstorms
will develop along the advancing dryline between 23z/5pm and
03z/9pm. A tornado risk will still be present along/south of I-70
where deep-layer shear is strongest: however, the overall severe
weather threat further north across the remainder of central
Illinois will be less due to weaker shear and diurnal instability
decreasing after sunset. Think the main risk for locations north
of I-70 will be scattered damaging wind gusts through mid-evening
before the cells lift E/NE out of the area. After a period of dry
weather later this evening, a few rain and snow showers may wrap
back into the Illinois River Valley overnight. The general trend
has been to shift this precip area a bit further N/NW than
previously anticipated. As a result, am only carrying 30-50 PoPs
along/north of a Macomb to Minonk line overnight. With the precip
expected to be quite light and surface temps staying above
freezing until after daybreak, little to no snow accumulation is
expected.
Once the dryline passes, winds will veer to the W/SW and increase
greatly later this evening toward midnight. Significant pressure
rises in the wake of the passing low suggest gusts may become
higher than models are advertising. 19z HRRR indicates a swath of
35-45mph gusts advancing across much of central Illinois along/west
of I-57 late this evening through Friday morning. In addition, the
12z HREF shows a 30-40% chance of gusts exceeding 45mph. Given
the clear signal for strong winds, have issued a Wind Advisory for
gusts of 35-45mph with a few gusts reaching 50mph. The strongest
winds will lift into northern Illinois and the Great Lakes by
mid-morning Friday:however, gusts of over 30mph will remain common
through the afternoon. Low temperatures tonight will range from
the lower 30s in the Illinois River Valley to the upper 30s near
the Indiana border. Highs on Friday will range from the upper 30s
north of the Peoria area to the upper 40s south of I-70.
Barnes
.LONG TERM... (Saturday through Next Thursday)
Issued at 246 PM CST Thu Feb 19 2026
After a dry and seasonably cool day on Saturday with highs in the
upper 30s and lower 40s, a re-enforcing surge of cold air will
drop readings back below normal by early next week. Models
continue to advertise a western CONUS ridge/eastern CONUS trough
pattern that will ensure the return of more winter-like temps for
a couple of days before the pattern begins to break down and
things warm back up by the middle and end of next week. Highs on
Sunday and Monday will only reach the lower to middle 30s, but
will bounce back well into the 50s by next Wednesday and Thursday.
Barnes
&&
.AVIATION... (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1133 AM CST Thu Feb 19 2026
IFR/MVFR ceilings linger at the central Illinois terminals late
this morning: however, with the warm frontal boundary lifting
N/NW of the area and all guidance suggesting the low clouds will
scatter over the next couple of hours...have opted to raise all
sites to VFR after 19z/20z. While a band of showers will track
along and south of I-72 this afternoon, the primary strong to
severe convection will focus further south along/south of I-70.
Most CAMs suggest scattered cells forming along an advancing
cold/occluded front late this afternoon into early evening for all
locations north of I-70. As such, have included a TEMPO group for
thunder at all TAF sites between 23z and 03z. Winds will
initially be S/SE at around 10kt this afternoon, then will veer to
W/SW and increase markedly after frontal passage this evening.
Latest guidance indicates gusts of 25-35kt tonight through Friday
morning. As cold advection commences tonight, MVFR ceilings will
pivot back into the area from west to east between 07z and 11z.
Barnes
&&
.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 10 PM this evening to 9 AM CST Friday for
ILZ027>031-036>038-040>056-061.
&&
Hazardous weather outlook, Feb 19, 11:35 AM CST, 3 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1135 AM CST Thu Feb 19 2026
ILZ027>031-036-037-040-041-047-049-050-201200-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason-
Cass-Scott-Morgan-
1135 AM CST Thu Feb 19 2026
This Hazardous Weather Outlook is for central Illinois and west
central Illinois.
.DAY ONE...This afternoon and tonight.
A few strong to severe thunderstorms are possible this afternoon and
early evening, with damaging winds and isolated large hail the
primary concerns. The best chances of this will be in west central
Illinois.
Strong west winds gusting up to 45 mph are expected to develop toward
midnight.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Strong west winds gusting up to 45 mph will continue into Friday
morning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed early to mid afternoon near the I-72
corridor, and from 5 to 9 pm near the I-74 corridor.
Expected storm motion is toward the northeast around 45 mph.
ILZ038-042-043-048-051>053-201200-
McLean-Logan-De Witt-Menard-Sangamon-Christian-Macon-
1135 AM CST Thu Feb 19 2026
This Hazardous Weather Outlook is for west central Illinois.
.DAY ONE...This afternoon and tonight.
Scattered thunderstorms are expected this afternoon, exiting by mid
evening. A few storms may contain damaging winds and perhaps some
hail, though a tornado cannot be ruled out.
Strong west winds gusting up to 45 mph will develop late this
evening, continuing overnight.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Strong west winds gusting up to 45 mph will continue into Friday
morning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed between noon and 7 pm.
Expected storm motion is toward the northeast around 45 mph.
ILZ044>046-054-055-057-201200-
Piatt-Champaign-Vermilion-Moultrie-Douglas-Edgar-
1135 AM CST Thu Feb 19 2026
This Hazardous Weather Outlook is for east central Illinois.
.DAY ONE...This afternoon and tonight.
Strong to severe thunderstorms are expected this afternoon and early
evening. Damaging wind gusts and a few tornadoes are the main
concern, although isolated large hail is possible as well.
Strong west winds gusting up to 45 mph will develop after midnight.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Strong west winds gusting up to 45 mph will continue into Friday
morning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed between 3 pm and 9 pm.
Expected storm motion is toward the northeast around 45 mph.
ILZ056-061>063-066>068-071>073-201200-
Coles-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-
Richland-Lawrence-
1135 AM CST Thu Feb 19 2026
This Hazardous Weather Outlook is for southeast Illinois.
.DAY ONE...This afternoon and tonight.
There is an enhanced risk of severe thunderstorms this afternoon and
evening. Tornadoes, some of which may be strong, and damaging winds
are the primary concerns, though some large hail is also possible.
Strong west winds gusting up to 45 mph will develop after midnight.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Strong west winds gusting up to 40 mph will continue into early
Wednesday morning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed, with the most likely time
frame between noon and 8 pm.
Expected storm motion is toward the northeast around 45 mph.
Geelhart
Event by event
19 hail, 10 tornado, 2 funnel cloud, 1 thunderstorm wind. Local standard time, as filed.
Tornado, Effingham
- When
- February 19, 3:16 PM CST to 3:17 PM CST
- Where
- Effingham County, 2.2 mi ESE of Mason to 2.28 mi E of Mason
- Rating
- EFU
- Path length
- 0.18 mi
- Path width
- 20 yd
- Reported by
- Storm Chaser
- Coordinates
- 38.943, -88.580
A brief tornado was confirmed via storm chaser video. No damage occurred, so an intensity rating could not be assigned.
Thunderstorm Wind, Effingham
- When
- February 19, 3:16 PM CST to 3:21 PM CST
- Where
- Effingham County, 1.14 mi SW of Watson
- Measured
- 52 kt (60 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Reported by
- Broadcast Media
- Coordinates
- 39.011, -88.587
Thunderstorm winds contributed to a multi-vehicle accident on I-57 southwest of Watson, resulting in one indirect injury.
Hail, Effingham
- When
- February 19, 3:35 PM CST to 3:40 PM CST
- Where
- Effingham County, 1.75 mi WSW of Dieterich
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.060, -88.400
Hail, Effingham
- When
- February 19, 3:36 PM CST to 3:41 PM CST
- Where
- Effingham County, 0.87 mi SW of Dieterich
- Measured
- 1.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 39.060, -88.380
Hail, Effingham
- When
- February 19, 3:37 PM CST to 3:42 PM CST
- Where
- Effingham County, 0.87 mi SW of Dieterich
- Measured
- 2.5 in hail
- Reported by
- Public
- Coordinates
- 39.060, -88.380
Hail, Effingham
- When
- February 19, 3:38 PM CST to 3:43 PM CST
- Where
- Effingham County, 0.87 mi SW of Dieterich
- Measured
- 2 in hail
- Reported by
- Broadcast Media
- Coordinates
- 39.060, -88.380
Hail, Effingham
- When
- February 19, 3:38 PM CST to 3:43 PM CST
- Where
- Effingham County, 0.87 mi SW of Dieterich
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 39.060, -88.380
Tornado, Jasper
- When
- February 19, 3:42 PM CST to 3:44 PM CST
- Where
- Jasper County, 1.75 mi SE of Wheeler to 1.13 mi N of Lis
- Rating
- EF0
- Path length
- 1.46 mi
- Path width
- 30 yd
- Property damage
- $10,000
- Reported by
- Storm Chaser
- Coordinates
- 39.030, -88.300
Video from a storm chaser showed a tornado develop about one mile southeast of Wheeler. The tornado caused minor damage to trees as it travelled northeast across Highway 33 before dissipating just east of N 500th St.
Tornado, Jasper
- When
- February 19, 4:02 PM CST to 4:04 PM CST
- Where
- Jasper County, 3.39 mi SW of Yale to 2.89 mi SW of Yale
- Rating
- EF0
- Path length
- 0.55 mi
- Path width
- 30 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 39.090, -88.070
A short-lived tornado developed in a field three miles southwest of Yale. It moved northeast and dissipated shortly after crossing N 1675 St. The tornado resulted in tall field grass being blown over and matted down.
Hail, Clark
- When
- February 19, 4:04 PM CST to 4:09 PM CST
- Where
- Clark County, 0.87 mi NW of Casey
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.310, -87.990
Funnel Cloud, Richland
- When
- February 19, 4:05 PM CST to 4:06 PM CST
- Where
- Richland County, 1.93 mi E of Stringtown
- Reported by
- Storm Chaser
- Coordinates
- 38.835, -87.945
Storm chaser video showed a well-defined funnel cloud extending at least half way to the ground approximately four miles west of Chauncey. However, no evidence of a tornado was found in this area. This thunderstorm went on to produce a tornado in Crawford County four minutes after this funnel cloud was sighted.
Tornado, Crawford
- When
- February 19, 4:09 PM CST to 4:10 PM CST
- Where
- Crawford County, 0.21 mi NE of Landes to 0.48 mi ENE of Landes
- Rating
- EFU
- Path length
- 0.28 mi
- Path width
- 20 yd
- Reported by
- Storm Chaser
- Coordinates
- 38.872, -87.877
A storm chaser provided video of a brief tornado occurring at this location. No damage occurred, so an intensity rating could not be assigned.
Hail, Jasper
- When
- February 19, 4:12 PM CST to 4:17 PM CST
- Where
- Jasper County, 0.54 mi W of Yale
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 39.120, -88.030
Hail, Clark
- When
- February 19, 4:16 PM CST to 4:21 PM CST
- Where
- Clark County, 0.69 mi S of Martinsville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.320, -87.880
Hail, Crawford
- When
- February 19, 4:16 PM CST to 4:21 PM CST
- Where
- Crawford County, 1.48 mi NNW of Hardinville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.920, -87.840
Hail, Crawford
- When
- February 19, 4:17 PM CST to 4:22 PM CST
- Where
- Crawford County, Bellair
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.150, -87.950
Tornado, Crawford
- When
- February 19, 4:20 PM CST to 4:34 PM CST
- Where
- Crawford County, 2.33 mi E of Hardinville to 0.95 mi SE of Duncanville
- Rating
- EF1
- Path length
- 6.86 mi
- Path width
- 400 yd
- Injuries
- 1 direct, 0 indirect
- Property damage
- $500,000
- Reported by
- NWS Storm Survey
- Coordinates
- 38.904, -87.787
The tornado began about three miles southeast of Hardinville, where it damaged several trees near the intersection of East 350th Avenue and North 825th Street. It then intensified to EF-1 as it moved northeast, severely damaging two homes including one mobile home that was thrown off its foundation and wrapped around a tree. An elderly woman in that mobile home was hospitalized with serious injuries. The tornado continued northeast, crossing several tree lines and damaging additional homes and farm buildings along 1125th Street and East 465th Avenue. After that, the tornado only produced minor tree damage. It eventually crossed State Highway 1 and dissipated about 2.5 miles north-northeast of Flat Rock.
Hail, Crawford
- When
- February 19, 4:25 PM CST to 4:30 PM CST
- Where
- Crawford County, 0.54 mi W of New Hebron
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.950, -87.740
Tornado, Crawford
- When
- February 19, 4:32 PM CST to 4:33 PM CST
- Where
- Crawford County, 1.13 mi NNE of Annapolis to 1.22 mi NE of Annapolis
- Rating
- EFU
- Path length
- 0.11 mi
- Path width
- 10 yd
- Reported by
- Storm Chaser
- Coordinates
- 39.164, -87.809
A storm chaser provided video of a brief tornado occurring in an open field. No damage occurred, so an intensity rating could not be assigned.
Hail, Clark
- When
- February 19, 4:39 PM CST to 4:44 PM CST
- Where
- Clark County, 0.54 mi W of York
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.170, -87.640
Tornado, Clay
- When
- February 19, 6:15 PM CST to 6:16 PM CST
- Where
- Clay County, 3.04 mi NNW of Bible Grove to 3.06 mi NNW of Bible Grove
- Rating
- EF0
- Path length
- 0.14 mi
- Path width
- 75 yd
- Continued into
- Effingham, Il (ILX)
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 38.912, -88.467
A tornado developed just south of the Clay-Effingham county line, producing damage at a farmstead along the county line east of 1800th Street. At this location, metal from the top of a silo was blown off, and a barn was damaged with roof pieces blown off to the northeast for about a half mile. The tornado was in Clay County for less than a minute, before continuing northeast into Effingham County. This tornado had a maximum intensity of EF-0, and its total duration was 11 minutes.
Tornado, Effingham
- When
- February 19, 6:16 PM CST to 6:26 PM CST
- Where
- Effingham County, 1.43 mi SSW of Eberle to 2.04 mi WNW of Winterrowd
- Rating
- EF0
- Path length
- 3.87 mi
- Path width
- 75 yd
- Property damage
- $170,000
- Reported by
- NWS Storm Survey
- Coordinates
- 38.913, -88.465
A tornado developed just south of the Clay-Effingham county line, producing damage at a farmstead along the county line east of 1800th Street. At this location, metal from the top of a silo was blown off, and a barn was damaged with roof pieces blown off to the northeast for about a half mile. The tornado was in Clay County for less than a minute, before continuing northeast into Effingham County where it produced tracks through corn stubble in fields. It dissipated northwest of the intersection of East 200th Avenue and County Road 2200. This tornado had a maximum intensity of EF-0, and its total lifespan was 11 minutes.
Tornado, Clay
- When
- February 19, 6:18 PM CST to 6:19 PM CST
- Where
- Clay County, 6 mi NNW of Iola to 6.18 mi NNW of Iola
- Rating
- EF0
- Path length
- 0.35 mi
- Path width
- 25 yd
- Continued into
- Effingham, Il (ILX)
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 38.911, -88.660
A tornado developed near Scooter Drive in Clay County. It tracked northeast, moving into Effingham County and tracking east of Edgewood. The maximum intensity of this tornado was EF-0, with damage limited to tree branches. The total duration of this tornado was four minutes, one minute in Clay County and three minutes in Effingham County.
Tornado, Effingham
- When
- February 19, 6:19 PM CST to 6:21 PM CST
- Where
- Effingham County, 0.47 mi SW of Edgewood to 0.96 mi NE of Edgewood
- Rating
- EF0
- Path length
- 1.43 mi
- Path width
- 25 yd
- Property damage
- $20,000
- Reported by
- NWS Storm Survey
- Coordinates
- 38.915, -88.656
A tornado developed near Scooter Drive in Clay County. It tracked northeast, moving into Effingham County and tracking east of Edgewood. It dissipated near the intersection of East 100th Avenue and County Road 880. The maximum intensity of this tornado was EF-0, with damage limited to tree branches. The total duration of this tornado was four minutes, one minute in Clay County and three minutes in Effingham County.
Hail, Schuyler
- When
- February 19, 6:28 PM CST to 6:33 PM CST
- Where
- Schuyler County, 0.87 mi NW of Ray
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.210, -90.480
Funnel Cloud, Jasper
- When
- February 19, 6:58 PM CST to 6:59 PM CST
- Where
- Jasper County, 2.09 mi WNW of Newton
- Reported by
- Storm Chaser
- Coordinates
- 38.989, -88.207
A storm chaser reported a funnel cloud west of Newton.
Hail, Mason
- When
- February 19, 7:05 PM CST to 7:10 PM CST
- Where
- Mason County, 0.53 mi E of Havana
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 40.300, -90.060
Hail, Mason
- When
- February 19, 7:25 PM CST to 7:30 PM CST
- Where
- Mason County, 1.48 mi NNW of Forest City
- Measured
- 1.25 in hail
- Reported by
- Broadcast Media
- Coordinates
- 40.390, -89.830
Hail, Mason
- When
- February 19, 7:30 PM CST to 7:35 PM CST
- Where
- Mason County, 0.87 mi NW of Manito
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 40.430, -89.780
Hail, Peoria
- When
- February 19, 7:45 PM CST to 7:50 PM CST
- Where
- Peoria County, Bellevue
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.680, -89.680
Hail, Peoria
- When
- February 19, 7:45 PM CST to 7:50 PM CST
- Where
- Peoria County, Bellevue
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.680, -89.680
Hail, Tazewell
- When
- February 19, 7:59 PM CST to 8:04 PM CST
- Where
- Tazewell County, Leslie
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 40.530, -89.530
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Indiana, February 19, 2026$20 million · EF2 · 20 events
- Rip Current in Puerto Rico, February 19 to 21, 20261 death · 3 injured · 1 event
- Flash Flooding and Flooding in West Virginia, February 19 to 20, 2026$12,000 · 1.75 in hail · 30 events
- Heavy Snow in Iowa, February 19 to 20, 20261 injured · 23 events
- Hail and Damaging Wind in Indiana, February 19, 20261.5 in hail · 21 events
- Winter Storm and Winter Weather in Colorado, February 19 to 20, 202613 events
- Dense Fog in Kentucky, February 19, 202611 events
- Winter Storm and Winter Weather in Wisconsin, February 19 to 20, 202611 events
- Flash Flooding and Flooding in Ohio, February 19 to 20, 2026$5,000 · 50 kt wind · 11 events
- Winter Storm in Nebraska, February 19 to 20, 202610 events
- Wildfire in Oklahoma, February 19 to 28, 20269 events
- Winter Storm and Winter Weather in Iowa, February 19 to 20, 20268 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1317774, 1317775, 1317778, 1317780, 1317776, 1317777, 1317779, 1317782, 1317783, 1317781, 1317785, 1317784, 1317786, 1317787, 1317788, 1317790, 1317789, 1317791, 1317793, 1317792, 1317794, 1317795, 1317796, 1317797, 1317799, 1317798, 1317800, 1317801, 1317802, 1317803, 1317805, 1317804.